Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 79, NWS Hastings, NE

June 3, 2014Hamilton County, York County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 3, 2014, 10:13 PM CDT for Hamilton County, York County, Nebraska. It was in force for 47 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 10:13 PM CDT (03:13 UTC)
Expired
Jun 3, 2014, 11:00 PM CDT
In force
47 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Hamilton County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 79 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 10:20 PM CDTTSTM WND DMG2 S Marquette, NELARGE GRAIN BINS AND BUILDINGS BLOWN OVER AND PIVOTS FROM 2 MI S OF MARQUETTE TO 4 MI N OF HAMPTON. TIME FROM 1020 TO 1035 PM
Jun 3, 10:25 PM CDTHAIL 11 Se Marquette, NESECOND STORM OF NIGHT WITH QUARTER SIZE HAIL. ALSO LOTS OF BRANCHES DOWN FROM WINDS, STRIPPED LEAVES. REPORT BASED ON A COMBINATION OF NERAIN REPORT AND RADAR TIME ESTIMATION.
Jun 3, 10:33 PM CDTTSTM WND DMG1 W Hampton, NESEVERAL EMPTY COAL CARS FLIPPED OVER
Jun 3, 10:33 PM CDTTSTM WND DMG2 N Hampton, NEROOF BLOWN OFF HOUSE
Jun 3, 10:33 PM CDTTORNADO2 N Hampton, NECONFIRMED TORNADO VIA STORM SURVEY. EF RATING TO BE DETERMINED. ROOF BLOWN OFF HOUSE. THIS IS AN UPDATE TO EARLIER THUNDERSTORM WIND DAMAGE REPORT.
Jun 3, 10:45 PM CDTHAIL 1.752 W York, NEGOLFBALL HAIL COVERING THE GROUND
Jun 3, 10:55 PM CDTTSTM WND GST 62York, NE
Jun 3, 10:55 PM CDTHAIL 1.754 Ssw York, NEALSO ESTIMATED 70 MPH WINDS WITH 2-4 INCH DIAMETER BRANCHES DOWN. DELAYED SPOTTER NETWORK REPORT WITH TIME ADJUSTED BASED ON RADAR DATA. AT EASTBOUND I-80 REST STOP.
Jun 3, 11:00 PM CDTHAIL 1.75York, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:12 PM CDTTornado WatchSPC10 hr
Jun 3, 5:59 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
2185 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WUUS53 KGID 040313
SVRGID
NEC081-185-040400-
/O.NEW.KGID.SV.W.0079.140604T0313Z-140604T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1013 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
  YORK COUNTY IN EAST CENTRAL NEBRASKA...

* UNTIL 1100 PM CDT

* AT 1013 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAPMAN...
  OR 14 MILES EAST OF GRAND ISLAND...MOVING EAST AT 35 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  YORK...AURORA...HENDERSON...HAMPTON...MCCOOL JUNCTION...PHILLIPS...
  BRADSHAW...WACO...BENEDICT...MARQUETTE AND THAYER.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 318 AND 359.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.

LAT...LON 4071 9748 4082 9828 4088 9828 4100 9812
      4101 9809 4105 9804 4105 9744
TIME...MOT...LOC 0313Z 277DEG 32KT 4099 9811 

HAIL...1.25IN
WIND...70MPH

$$

HEINLEIN
1 follow-up statement
736 
WWUS53 KGID 040343
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1043 PM CDT TUE JUN 3 2014

NEC081-185-040400-
/O.CON.KGID.SV.W.0079.000000T0000Z-140604T0400Z/
HAMILTON NE-YORK NE-
1043 PM CDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR HAMILTON AND YORK COUNTIES...

AT 1040 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR POLK TO NEAR HAMPTON...MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
YORK...AURORA...HENDERSON...HAMPTON...MCCOOL JUNCTION...PHILLIPS...
BRADSHAW...WACO...BENEDICT...MARQUETTE AND THAYER.

AT 1030 PM CDT...GOLFBALL SIZE HAIL WAS REPORTED IN MARQUETTE WITH 
BROKEN WINDOWS AND POWER OUTAGES.

ADDITIONAL SEVERE THUNDERSTORMS CURRENTLY MOVING THROUGH HALL COUNTY 
WILL ALSO TRACK INTO HAMILTON AND YORK COUNTIES OVER THE NEXT HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.

LAT...LON 4071 9748 4082 9828 4088 9828 4100 9812
      4101 9809 4105 9804 4105 9744
TIME...MOT...LOC 0340Z 285DEG 30KT 4103 9779 4082 9790 

HAIL...1.75IN
WIND...70MPH

$$

WESELY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:47 PM CDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jun 3, 5:47 PM CDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
547 PM CDT TUE JUN 3 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 133 PM CDT TUE JUN 3 2014

ALOFT: THE SHORTWAVE TROF RESPONSIBLE FOR THE SEVERE TSTM THREAT
WILL DEPART FOR THE GREAT LAKES TONIGHT...FOLLOWED BY A SHORTWAVE
RIDGE TOMORROW. MEANWHILE...THE NEXT TROF IS ALREADY MOVING ONTO
THE W COAST AND WILL CROSS THE NRN ROCKIES BY TOMORROW EVENING.

SURFACE: LEE CYCLOGENESIS WAS IN PROGRESS. THIS LOW WILL HEAD E
ALONG THE KS-NEB BORDER TONIGHT AND HEAD INTO THE OHIO VALLEY
TOMORROW. IN ITS TAKE...THE FRONT THAT CURRENTLY BISECTS NEB WILL
SAG S INTO THE SRN PLAINS AND BECOME STATIONARY. WEAK HIGH PRES
BUILDS IN TOMORROW.

REST OF THIS AFTERNOON: WE EXPECT SEVERAL CLASSIC SUPERCELLS TO
FORM OVER S-CNTRL NEB. GIVEN THE MODERATE-HIGH INSTABILITY...
MLCAPE UP TO 3500 J/KG AND 0-1 KM SHEAR...AND SUFFICIENT TO
SIGNIFICANT 0-1 KM AND 0-3 KM SRH...HIGH-END SEVERE WX IS
EXPECTED WITH THESE SUPERCELLS.

REMEMBER...THESE STORMS WILL NOT FORM EVERYWHERE. JUST BE AWARE
THAT IF A THUNDERSTORM FORMS IN YOUR VICINITY...HAVE A PLAN FOR
WHERE YOU WILL TAKE SHELTER AND BE READY FOR THREATENING WX.

CONT TO FOLLOW ALL WATCHES/WARNINGS FROM THIS OFFICE REGARDING
SEVERE WX.

TONIGHT: WE WILL NEED TO MONITOR N-CNTRL KS FOR SUPERCELL
DEVELOPMENT ALONG OR AHEAD OF THE DRYLINE. OTHERWISE...TSTMS WILL
EXIT THE FCST AREA BY 10 PM.

WED: QUIET AND DRY. TEMPS BACK TO NEAR NORMAL. WE MAY NOT BE HIGH
ENOUGH WITH THE WINDS DURING THE MORNING. INITIAL MIXING MAY BRING
DOWN HIGHER WINDS FORENOON.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 133 PM CDT TUE JUN 3 2014

DUE TO THE MODERATE RISK FOR SEVERE WX THIS AFTERNOON...WE WILL
FOREGO THE EXTENDED DISC.

OVERALL TREND WILL BE FOR COOLER TEMPS...POSSIBLY WITH ONE DAY OF
MUCH BELOW NORMAL HIGHS /10F OR MORE/. SUNDAY HIGHS COULD STRUGGLE
TO REACH 70F.

MULTIPLE LOW CHANCES FOR SHWRS/TSTMS BUT IT LOOKS LIKE THE "BEST"
CHANCE WILL BE FRI NIGHT WITH THE STRONGEST COLD FRONT WE HAVE
SEEN SINCE MID MAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 543 PM CDT TUE JUN 3 2014

WHETHER OR NOT TSTMS WILL REACH KGRI IS THE MAIN CONCERN FOR THE
TAF PERIOD THIS EVENING. CONVECTION HAS DEVELOPED NORTH OF THE
TERMINAL WITH NEW DEVELOPMENT OF STORMS INITIATING WELL TO THE
WEST. THERE REMAINS AN OUTSIDE CHC THAT STORMS MAY REACH
KGRI...BUT HAVE JUST CARRIED VCTS ATTM. IF STORMS DO REACH THE
TERMINAL...SEVERE STORMS ARE POSSIBLE. THE SFC COLD FRONTAL
BOUNDARY WILL CROSS KGRI AFTER 06Z WITH WINDS SHIFTING NORTHERLY.
CONDITIONS ALSO DRY OUT TONIGHT BEHIND THE BOUNDARY. THERE IS THE
POTENTIAL FOR MVFR CIGS TOWARD WEDNESDAY MORNING.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019.

&&

SHORT TERM...HALBLAUB
LONG TERM...HALBLAUB
AVIATION...FAY
Hazardous weather outlook, Jun 3, 8:53 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
853 PM CDT TUE JUN 3 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
050200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
853 PM CDT TUE JUN 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED
TORNADOES...HAIL OF BASEBALL SIZE AND DAMAGING WINDS OF 70 MPH
ARE POSSIBLE THROUGH THE EVENING ACROSS SOUTH CENTRAL NEBRASKA.
VERY HEAVY RAINFALL IN EXCESS OF TWO INCHES COULD ACCOMPANY THE
STORMS WHICH MAY CAUSE AREAS OF LOWLAND FLOODING...ESPECIALLY FOR
LOCATIONS WHICH RECEIVED HEAVY RAINFALL OVER THE WEEKEND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT
THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. STRONG TO SEVERE
THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS ON
FRIDAY...AND ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND SOUTH
CENTRAL NEBRASKA ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED
FOR SEVERE WEATHER OPERATIONS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Local storm report, Jun 3, 9:08 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
908 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     HAIL             NORTH LOUP              41.49N 98.77W
06/03/2014  M1.25 INCH       VALLEY             NE   TRAINED SPOTTER

&&

PBEDA
Local storm report, Jun 3, 9:19 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
919 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             LOUP CITY               41.28N 98.97W
06/03/2014  E1.00 INCH       SHERMAN            NE   PUBLIC

&&

HEINLEIN
Local storm report, Jun 3, 9:26 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
926 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             LOUP CITY               41.28N 98.97W
06/03/2014  E1.50 INCH       SHERMAN            NE   BROADCAST MEDIA

            REPORT FROM WX CHANNEL CHASE TEAM.

&&

PBEDA
Local storm report, Jun 3, 9:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
957 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             ST. PAUL                41.21N 98.46W
06/03/2014  M1.50 INCH       HOWARD             NE   CO-OP OBSERVER

&&

JWESELY
Local storm report, Jun 3, 10:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1001 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             5 WSW ST. PAUL          41.19N 98.55W
06/03/2014  E1.75 INCH       HOWARD             NE   PUBLIC

            NUMEROUS GOLF BALL SIZE HAIL REPORTED.

&&

GUERRERO
Local storm report, Jun 3, 10:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1006 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     BOELUS                  41.08N 98.72W
06/03/2014                   HOWARD             NE   EMERGENCY MNGR

            DOWNED TREES AND POWER LINES

&&

GUERRERO

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:00 PM CDTAreal Flood AdvisoryGIDGreeley, Nance, Valley15 hr
Jun 3, 7:12 PM CDTSevere Thunderstorm WarningGIDBuffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more63 min
Jun 3, 7:16 PM CDTSpecial Weather StatementGIDBuffalo, Kearney, Phelps29 min
Jun 3, 7:38 PM CDTSevere Thunderstorm WarningGIDHall, Hamilton, Howard, Merrick, Nance, Polk and 1 more67 min
Jun 3, 7:48 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Clay, Fillmore, Franklin, Hall and 4 more42 min
Jun 3, 8:07 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley38 min
Jun 3, 8:32 PM CDTSevere Thunderstorm WarningGIDFillmore, York43 min
Jun 3, 8:47 PM CDTSevere Thunderstorm WarningGIDGreeley, Valley43 min
Jun 3, 8:57 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley48 min
Jun 3, 8:59 PM CDTAreal Flood AdvisoryGIDMerrick, Polk22 hr
Jun 3, 9:12 PM CDTTornado WarningGIDHoward, Sherman33 min
Jun 3, 9:29 PM CDTSevere Thunderstorm WarningGIDMerrick, Nance, Polk46 min
Jun 3, 9:35 PM CDTTornado WarningGIDHoward40 min
Jun 3, 9:45 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman45 min
Jun 3, 9:57 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Nance, Polk48 min
Jun 3, 10:20 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Hamilton, Merrick40 min
Jun 3, 10:30 PM CDTSevere Thunderstorm WarningGIDHoward, Sherman45 min
Jun 3, 10:44 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick, Polk28 min
Jun 3, 10:53 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall, Hamilton, Merrick52 min
Jun 3, 10:59 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York46 min
Jun 3, 11:30 PM CDTAreal Flood AdvisoryGIDHall5 hr
Jun 3, 11:35 PM CDTSpecial Weather StatementGIDClay, Fillmore40 min
Jun 3, 11:45 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, York34 min
Jun 3, 11:50 PM CDTSpecial Weather StatementGIDHall, Hamilton40 min
Jun 4, 12:13 AM CDTSpecial Weather StatementGIDYork47 min
Jun 4, 12:32 AM CDTSpecial Weather StatementGIDFillmore43 min
Jun 4, 12:55 AM CDTSpecial Weather StatementGIDHamilton50 min
Jun 4, 1:04 AM CDTSpecial Weather StatementGIDYork41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.